# SDR SWAA2013082719604

- Difficulty date: August 14, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 32,984 hours, 21,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B227002TYPE3
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANELS NR 221WF, 222FF, 222LF, 222RF, 222ABF, 222AHF, 222APF, 222AVF, & 223DF DELAMINATED.  REPAIRED PANEL IAW SRM.
